# SDR AALA2019082769001

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 16,703 hours, 7,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Alignment
- Location: Lt Ovrwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LH OFF-WING ESCAPE SLIDE ENCLOSURE IS NOT FLUSH WITH THE OUTER SURFACE OF THE ESCAPE SLIDE. REMOVED AND REPLACED LH OFF-WING ESCAPE SLIDE IAW WORK CARD 1621.
